| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens was returned wrapped in a gauze.Visual inspection found that a haptic was torn.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -15.50/3.0/085 (sphere/cylinder/axis), implantable collamer lens tore/broke when it was inserted.There was patient contact but no injury.The lens was removed and replaced with a backup lens during initial surgery.This replacement resolved the problem.In the reporters opinion the cause of this event was due to user error/loading issue.